Feeling low

Hi.

I'm currently coming to the end of my treatment with 5 sessions of radiotherapy still to go.

I've started to feel a bit low wondering what happens next .

I am aware of the side effects of the treatment still coming. 

  • Welcome to the forum . Sorry that you have to be here.

    Feeling low is very common before, during and after treatment and can be difficult to cope with. Feelings can be complicated by side effects of treatment and medication. 

    There is a lot of support available via these forums and it might be helpful for you to join a group for your particular cancer. as well where you can see others experiences.

    Do you have a support network around you and people you can discuss your feelings with?

    Hope this helps.

  • Hi.

    Thanks for your reply .

    I have a great network of support. 

    I think I'm just a bit apprehensive as what comes next and looking to far ahead instead of one day at a time 

  • It's great that you have such a good support network around you.

    I have a different cancer to yourself so putting a post in your cancer group will help you to learn about the next steps with that.

    I would be surprised if you weren't apprehensive about what comes next and while it is good to take things one day at a time it is difficult not to look to the future in terms of treatment and outcomes or if the future you had planned for yourself will remain the same or change as a result of your cancer.

    Your medical team will hopefully also be a good source of information and advice. There is also lots of advice and information on this website. 

    Maggie's centres are also an excellent place for help if you have one local to you. Check out their website for information.

    Hope this helps you feel that what you are experiencing is completely normal.